# SDR FDEA201406081359

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,991 hours, 24,499 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Multiple
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

WHEN LEVELING AT FL 330,  YAW DAMPER 1 & ATS 1 & 2 TRIPPED OFF.  COMPLIED WITH ECAM & QRH & SYS WOULD NOT RESET.  FLIGHT DIRECTOR 1 ALSO INOPERATIVE, AND IVSI NR 1 AMBER IVS INDICATION.  NO TRIFOIL EFIS LAST FLIGHT LEG SHOWED 1 FCC & 1 TCC FAIL.  MTP SHOWS ON AFS POWER UP TEST FCC 1 & TCC 1 FAIL.   R & R NR 1 TCC IAW MM.22-36-34-04-01.  R & R FCC NR 1 IAW MM.22-18-34-04 & 1 TAT PROBE IAW MM 34-11-18-04-01.  ALL RTS & ADJUSTMENT TEST PASSED.  PERFORMED AFS LAND TEST IAW MM 22-40-00-05, ALL TEST PASSED, OK FOR SERVICE.
